# SDR SWAA001232

- Difficulty date: July 8, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 43,462 hours, 36,912 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 61146
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.   NR 2 ENGINE HYD PUMP LOW PRESS INDICATION LIGHT ILLUMINATED AND B-HYD SYS FAILED.      FOUND MLG B-SYS HYD FLOW LIMITTER UNION FITTING CRACKED.  R&R FLOW LIMITTER AND UNION FITTING PER MM.
